MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ PACING TD CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

EDWARDS LIFESCIENCES PR SWAN-GANZ PACING TD CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number D205F7
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that appropriate pacing waveform was not displayed on an electrocardiogram ecg using a d205f7 swan ganz pacing catheter and it was unable to pace during use.The issue was not resolved by repositioning the catheter.The following information was unavailable the phase when the catheter was unable to pace what kind of surgery examination the catheter was used for whether the patient had cardiac conduction defect or whether the catheter was replaced.Patient demographic information was requested but unavailable.There were no patient complications reported.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the results become available.The device history review has not been completed.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
The d205f7 pacing catheter was returned for evaluation.The customer report of a pacing issue was not able to be confirmed during evaluation.Continuity testing was performed on the distal and proximal ventricular circuits and the distal, central and proximal atrial circuits.There were no open, intermittent, or short conditions observed.As received, back form was cut at the junction between back form and catheter body.The length of cut was approximately 2 mm.No other visible damage or abnormality was observed from catheter body and returned syringe.The balloon inflated clear, concentric and remained inflated for more than 5 minutes without leakage.No fault messages showed up on the lab hemosphere monitor when the catheter was connected.The thermistor was found to read 37.0 c when submerged into a 37.0 c water bath.Thermistor temperature reading accuracy is +/-.3c per hemosphere manual.Thermistor circuit was continuous and there were no open or intermittent conditions.All through lumens were patent without any leakage or occlusion.Based on the documentation, there is no evidence that indicates that the manufacturing procedures were not followed by the manufacturing personnel.As part of the manufacturing process, 100% of the units go through a leak and flow test as per procedure.However, after performing the backend forming process the unit is verified for flash, and it is removed with blades.Therefore, this failure could be potentially related to manufacturing.A device history record review was completed and documented that the device met all specifications upon distribution.

Brand Name
SWAN-GANZ PACING TD CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer Contact
erika bonilla
one edwards way
irvine, CA 92614
MDR Report Key19982509
Report Number2015691-2024-06106
Device Sequence Number16834296
Product Code LDF
UDI-Device Identifier00690103197334
UDI-Public(01)00690103197334(17)251217(11)231218(10)65458869
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K791183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2025
Device Model NumberD205F7
Device Lot Number65458869
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown